Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Norvir and Metoclopramide
Jul 20, 2012

Dear Keith Henry, I got the Norvir, Truvada and Atazanavir treatment in The Netherlands. I got metoclopramide for nausea. I have read on this website the warming not to combine Norvir and Metoclopramide. Can you tell me what effect this will bring of why it is not a good combination. I would be very happy with your answer.

Response from Dr. Henry

To my knowledge it is OK to use metocloperamide with ritonavir with minimal concern about a drug interaction-if any reader knows of a reference suggesting otherwise please post. KH



Previous
skipping a day on medication
Next
for how long one regimen works?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement